# SDR AALA202410078957

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 28,144 hours, 11,056 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PREVIOUS FLIGHT ATTENDANTS NOTICED FUMES ON THE DESCENT AND AIRCRAFT WAS REFUSED DUE OT ACRID SMELL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
